MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305901
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle sftygld 25x5/8 rb 305901 needle pulled out of hub.After administering a flu vaccine today, (b)(6) 2025, i proceeded to activate the safety on the needle.When touching the bottom of the safety feature, the needle came off of it's "hub".The needle was a 25 gauge 5/8".No injury occurred; however, i am reporting this incident to the manufacturer as was instructed in the recall of the 1" needles.I am also notifying my practice and regional managers.Lot# 5214203 exp 7/31/2025.
 
Additional Manufacturer Narrative
(b)(4) follow up a report was received indicating the needle detached from the hub.Because a physical sample was not returned, a comprehensive evaluation could not be performed.One photograph was provided for assessment by the quality team.The image shows a syringe with the safety mechanism activated and the needle assembly partially disengaged from the hub.No other defects or imperfections were observed.A device history record review was completed for material number 305901, lot 5214203.The review confirmed that all required visual inspections were performed per specification, with no quality notifications related to the reported condition.The lot was inspected and accepted in accordance with the inspection control plan and subsequently approved for shipment.Device history records for each lot of needles used in manufacturing this final batch were also reviewed, no documentation of this defect type was identified during the production runs of those lots.To date, no similar events have been reported for this lot.Based on the investigation, including the photographic assessment, the customer reported symptom is confirmed.In the absence of the physical sample, a probable root cause could not be determined.

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23921722
Report Number1213809-2025-00797
Device Sequence Number9012714
Product Code FMI
UDI-Device Identifier00382903059010
UDI-Public(01)00382903059010(11)250802(17)300731(10)5214203
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305901
Device Lot Number5214203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown